Alert archive / Ohio / Freeze Watches in 2012
Freeze Watch 8, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze watch at Oct 6, 2012, 3:38 PM EDT for 24 counties in Ohio. It took effect at Oct 8, 2012, 5:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 6, 2012, 3:38 PM EDT (19:38 UTC)
- In effect from
- Oct 8, 2012, 5:00 AM EDT
- Expired
- Oct 7, 2012, 4:05 AM EDT
- In force
- Issued by
- NWS Cleveland, OH
All 24 counties
Ashland County, OH, Crawford County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 63 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
041 WWUS71 KCLE 061938 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 338 PM EDT SAT OCT 6 2012 ...FREEZING TEMPERATURES MAY OCCUR LATE TONIGHT AND EARLY MONDAY MORNING... .HIGH PRESSURE WILL BE BUILDING IN SUNDAY NIGHT. CLOUDS WILL DECREASE AND THE WINDS WILL BE LIGHT. OHZ003-006>010-017>023-027>033-036>038-047-070345- /O.NEW.KCLE.FZ.A.0008.121008T0900Z-121008T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 338 PM EDT SAT OCT 6 2012 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KIELTYKA
3 follow-up statements
612 WWUS71 KCLE 062100 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 500 PM EDT SAT OCT 6 2012 ...FREEZING TEMPERATURES MAY OCCUR LATE SUNDAY NIGHT AND EARLY MONDAY MORNING... .HIGH PRESSURE WILL BE BUILDING IN SUNDAY NIGHT. CLOUDS WILL DECREASE AND THE WINDS WILL BE LIGHT. OHZ003-006>010-017>023-027>033-036>038-047-070500- /O.CON.KCLE.FZ.A.0008.121008T0900Z-121008T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 500 PM EDT SAT OCT 6 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
338 WWUS71 KCLE 070125 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 925 PM EDT SAT OCT 6 2012 ...FREEZING TEMPERATURES MAY OCCUR LATE SUNDAY NIGHT AND EARLY MONDAY MORNING... .HIGH PRESSURE WILL BE BUILDING IN SUNDAY NIGHT. CLOUDS WILL DECREASE AND THE WINDS WILL BE LIGHT. OHZ003-006>010-017>023-027>033-036>038-047-070930- /O.CON.KCLE.FZ.A.0008.121008T0900Z-121008T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 925 PM EDT SAT OCT 6 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
759 WWUS71 KCLE 070805 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 405 AM EDT SUN OCT 7 2012 OHZ003-006>010-017>023-027>033-036>038-047-071600- /O.UPG.KCLE.FZ.A.0008.121008T0900Z-121008T1300Z/ /O.NEW.KCLE.FZ.W.0011.121008T0600Z-121008T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 405 AM EDT SUN OCT 7 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOWER 30S...ESPECIALLY IN SHELTERED LOCATIONS. * TIMING...LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OUDEMAN
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze watch went out at Oct 6, 1:52 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Oct 6, 1:52 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
152 PM EDT SAT OCT 6 2012
.SYNOPSIS...
A RIDGE WILL BE SOUTHWEST TO NORTHEAST ACROSS OHIO TODAY AND THEN
IT WILL SHIFT SOUTH TONIGHT. SEVERAL TROUGHS WILL MOVE ACROSS THE
GREAT LAKES AND OHIO VALLEY TONIGHT AND SUNDAY FOLLOWED BY RIDGING
AND HIGH PRESSURE FOR MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOME WEAK RIDGING ACROSS THE AREA TODAY FROM NORTHWEST PA TO
SOUTHWEST OHIO WITH A WESTERLY FLOW. THE LAKE AND 850 MB
TEMPERATURE DIFFERENCE IS NEAR 19C. PLENTY OF CLOUDS HAVE
DEVELOPED ACROSS THE AREA WITH THE THICKEST CLOUDS EAST OF
CLEVELAND BECAUSE THEY ARE BEING ENHANCED BY LAKE ERIE IN THE WEST
TO EAST UNSTABLE FLOW. AT THIS TIME CONTINUING WITH 20 POPS FOR THE
SNOW BELT AREAS. SOME SHOWERS SHOULD BE DEVELOPING BY MID
AFTERNOON. IN FACT CAN'T RULE OUT A SPRINKLE ANY TIME. ADJUSTED THE
CLOUD COVER AND HIGHS JUST A LITTLE. WENT MOSTLY CLOUDY FOR THE
EXTREME NE OH AND NW PA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
WE WILL HAVE A TROUGH COMING ACROSS THE GREAT LAKES
TONIGHT...REACHING THE LOCAL AREA IN A WEAKENED STATE EARLY SUNDAY
MORNING. ENOUGH COLD AIR ALOFT FOR DECENT LAKE INDUCED
INSTABILITY...BUT TROUGH COMES THROUGH WITH VERY LIGHT FLOW AND
LIMITED MOISTURE. WILL MAINTAIN THE 20 AND 30 PERCENT CHANCES FOR
THE SNOWBELT AREA TONIGHT. FORTUNATELY WE WILL HAVE ENOUGH CLOUD
COVER TO PREVENT TEMPERATURES FROM BOTTOMING OUT TOO FAR...WILL GO
35 TO 40 WITH WARMER TEMPS NEAR THE LAKE.
SUNDAY IS INTERESTING AND THERE IS A LITTLE MORE SUPPORT FOR A
FORECAST THAT LEANS TOWARD THE SOLUTION THAT THE ECMWF HAS HAD FOR
THE PAST FEW RUNS. THE FORECAST WILL BE FOR AN INCREASE IN
MOISTURE ALONG WITH A SHORTWAVE MOVING THROUGH THE MEAN TROUGH
WHICH WILL BRING SCATTERED SHOWERS TO MUCH OF THE AREA. QUESTION
WILL BE WHETHER POPS SHOULD BE ANY HIGHER. WILL BRING POPS JUST
SHY OF LIKELY CATEGORY FOR THE FAR EAST. HAVE TAKEN A BLEND OF
MOST TEMPS AND INCLUDING THE ECMWF IN THAT BLEND. THAT PLACES
HIGHS SUNDAY ONLY IN THE UPPER 40S AND MAYBE HITTING 50 OR 51
DEGREES.
SUNDAY NIGHT WILL BE A TRANSITION NIGHT. HIGH PRESSURE WILL BE
MOVING INTO THE OHIO VALLEY...BUT WILL STILL HAVE SOMEWHAT OF A
TROUGH ALOFT AND COLD AIR ALOFT. WILL CONTINUE WITH A LIKELY
FROST/FREEZE AWAY FROM THE LAKE. WILL HAVE SOME CHANCE POPS FOR
ANY LAKE EFFECT SHOWERS THAT MAY AFFECT THE IMMEDIATE EASTERN
LAKESHORE UNTIL THE FLOW SHIFTS TO THE SOUTHWEST. ALL THAT END FOR
MONDAY WITH SLIGHT RIDGING AND DRYING. A LIGHT SOUTHERLY FLOW WILL
HELP WARM TEMPS INTO THE 50S FOR MONDAY.
THERE IS DECENT AGREEMENT THAT THE NEXT SYSTEM APPROACHES THE AREA
FOR TUESDAY NIGHT. WITH SOME WARM AIR ADVECTION WILL GO INTO THE
60S FOR HIGHS TUESDAY AND WILL START TO BRING THE CHANCE FOR
SHOWERS INTO THE AREA TUESDAY NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
THE NORTHWEST FLOW ALOFT IS PROGGED TO PERSIST MUCH OF THE UPCOMING
WEEK. THE NEXT COLD FRONT IS DUE WEDNESDAY MORNING. LAKE EFFECT
SHOWERS ARE POSSIBLE WEDNESDAY AFTERNOON/NIGHT BUT THE WIND WILL
BACK QUICKLY AND THE LOW LEVEL FLOW WILL BECOME SOUTHWEST AGAIN BY
THURSDAY. THE NEXT FRONT IS EXPECTED ON FRIDAY...PROBABLY EARLY
FRIDAY. THE GFS IS RELATIVELY QUICK WITH THE FRONT AND HAS LIMITED
MOISTURE. THE ECMWF HAD BEEN SLOWER AND WETTER BUT THE NEW 00Z RUN
LOOKS MORE LIKE THE GFS. FOR NOW... OUR FORECAST WILL CONTINUE WITH
A SMALL CHANCE OF SHOWERS.
TEMPERATURES WILL BE BELOW NORMAL. THE WARMEST DAY WILL BE THURSDAY
WHEN HIGHS MIGHT RECOVER TO NEAR 60 OR IN THE LOWER 60S. LOW
TEMPERATURES ARE TRICKY. THE AIR MASSES WILL BE CHILLY AND ANY NIGHT
THAT THE WIND CAN BECOME LIGHT WITH RELATIVELY CLEAR SKIES...
TEMPERATURES WILL DROP INTO THE 30S. WILL ADJUST THE LOW TEMPERATURE
FORECAST UP A FEW DEGREES FOR THURSDAY NIGHT GIVEN THAT THE FRONT IS
APPROACHING AND WE SHOULD SEE AN INCREASE IN CLOUDS AND A BREEZE.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
BROAD CYCLONIC FLOW OVER THE AREA THIS AFTERNOON WITH WESTERLY WINDS
GUSTING TO AROUND 20 KNOTS. MOST SITES WILL MAINTAIN A BKN VFR DECK
OF CLOUDS AROUND 4000 FEET...LIFTING AND SCATTERING OUT AROUND 00Z.
THE STRATOCU MAY LINGER THROUGH THE NIGHT FOR AIRPORTS NEAR THE
LAKE. LAKE EFFECT RAIN SHOWERS WILL ALSO DEVELOP OVERNIGHT AND MAY
IMPACT ERI...ALTHOUGH CONFIDENCE IN PLACEMENT IS TOO LOW TO INCLUDE
ANYTHING MORE THAN VICINITY IN THE FORECAST. STRATOCU DECK WILL
RE-DEVELOP ON SUNDAY MORNING IN THE 2500-3500 RANGE. MFD/CAK/ERI WILL
BE ON THE NORTHERN FRINGE OF AN AREA OF RAIN BY SUNDAY AFTERNOON.
FOR NOW HAVE KEPT THE TERMINALS DRY BUT LATER SHIFTS WILL HAVE TO
MONITOR AND ADD AS NEEDED.
.OUTLOOK...NON-VFR POSSIBLE ACROSS NE OHIO/NW PA ON SUNDAY NIGHT. NON-
VFR POSSIBLE AGAIN FROM TUESDAY NIOGHT INTO WEDNESDAY.
&&
.MARINE...
WITH THE COLD ADVECTION TODAY AND A WEST TO NORTHWEST FLOW... WILL
NEED A SMALL CRAFT ADVISORY FROM THE ISLANDS ON EAST. WATERSPOUTS
ARE POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING ESPECIALLY IN
THE VICINITY OF CLOUD BANDS AND ANY DEVELOPING SHOWERS.
THE GRADIENT IS PROGGED TO BECOME LIGHT LATER TONIGHT AND SUNDAY AND
THERE IS A CHANCE THAT WE CAN SNEAK CONDITIONS BELOW SMALL CRAFT
ADVISORY ON SUNDAY. THE RETURN SOUTHWEST FLOW THAT DEVELOPS ON
MONDAY WILL SEND THE MAJORITY OF THE WIND AND WAVES TO THE CANADIAN
SIDE OF THE LAKE BUT BY TUESDAY THERE WILL BE ENOUGH WIND THAT THE
LAKE WILL BE ALL STIRRED UP AGAIN. THE COLD FRONT ON WEDNESDAY WILL
BRING A WIND SHIFT AND MORE WIND/WAVES. A SMALL CRAFT ADVISORY WILL
PROBABLY BE NEEDED TUESDAY AND WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT SUNDAY FOR LEZ147>149.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ144>146.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...KIELTYKA
SHORT TERM...OUDEMAN
LONG TERM...KOSARIK
AVIATION...KEC
MARINE...KOSARIKHazardous weather outlook, Oct 6, 4:19 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 419 AM EDT SAT OCT 6 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-070830- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 419 AM EDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CLEARING SKIES AND LIGHT WINDS MAY ALLOW FOR A FROST OR FREEZE TO OCCUR AWAY FROM THE IMMEDIATE LAKESHORE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-070830- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 419 AM EDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. WATERSPOUTS MAY BE POSSIBLE LATER THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
In the hours before
Special weather statement, Oct 6, 10:32 AM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1032 AM EDT SAT OCT 6 2012 OHZ012-061545- LAKE- INCLUDING THE CITY OF...MENTOR 1032 AM EDT SAT OCT 6 2012 COLD AIR FUNNEL CLOUD IN LAKE COUNTY. AT AROUND 1020 AM A COLD AIR FUNNEL WAS REPORTED NEAR FAIRPORT HARBOR. THIS FUNNEL CAME IN FROM THE LAKE AND WILL CONTINUE TO WEAKEN AS IT MOVES OVER LAND. THESE ARE COLD AIR FUNNELS AND ARE NOT AS VIOLENT AS THOSE ASSOCIATED WITH WARM AND HUMID WEATHER CONDITIONS. THEY ARE MUCH WEAKER AND RARELY TOUCH THE GROUND AND RARELY DO ANY DAMAGE. HOWEVER...IF YOU DO OBSERVE A FUNNEL CLOUD ADVANCING TOWARD YOU...TAKE COVER AS A PRECAUTION. KIELTYKA
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.